Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Severe diarrhoea and stomach pain. Have colon cancer, liver cancer and prostate cancer. Any diet to stop diarrhoea?

My father is a survivor of colon cancer, liver cancer , prostate cancer and skin cancer. He now has terrible stomach pain, gas and diarhea after eating. The diarhea is quite severe. He also has quite a bit of gas after eating. He will not go to the doctor because he assumes it is not good, and he has already said, he will not go through any more cancer treatment. He is 83. Is there something he could do diet wise to mellow out his system? He tried clear liquids one day, and still had the diarhea.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Dear mister, unfortunately the first thing to think about are complications of previous diseases and surgical procedures. It is common to experience digestion disorders after colon and liver cancer especially if treated surgically or radioth/chemoth. I understand your father knowing everything he went through, but you should definitely convince him to do some diagnostic test( Ct scan, colonoscopy and gastroscopy) to rule out recidives of tumors but also any new abdominal pathology which can be treatable. If there is mechanical obstruction or colon mucosal damage, diet wont be helpful. You can only care that he doesnt lose to much weight or become dehydrated.

Wish you good health, Dr. Ivan Romic (Rominho)
Answered: Sat, 8 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor